## Indo - Japan Workshop on Extreme Plasma Phenomena in Universe

Program

Day 1 Tuesday March 11th

Session 1 (Chair: Jeewan Pandey)

- 09:50 09:55 **Shuta J. Tanaka**, Aoyama Gakuin University *"Opening*"
- 09:55 10:00 Manish K. Naja (Director of ARIES), ARIES "Opening"
- 10:00 10:45a Jagdish C. Joshi, \*ARIES "Pulsar Wind Nebulae as Ultra-high Energy Gamma-ray Sources"
- 10:45 11:30a **Shuta J. Tanaka**, Aoyama Gakuin University *"Stochastic Acceleration Model of Pulsar Wind Nebulae as a Solution to the Pair Multiplicity Problem*"
- 11:30 12:15a **Wataru Ishizaki**, Tohoku University

" Theoretical Modeling of Pulsar Wind Nebulae: Focusing on Radial Surface Brightness Profiles"

> Lunch break 75 min. Session 2 (Chair: Jagdish C. Joshi)

- 13:30 14:15a **Kuntal Misra**, ARIES *"VHE emission in GRBs*"
- 14:15 14:30c Anshika Gupta, ARIES "*Multi-wavelength modeling of GRB 190829A*"

Tea break 30min. Session 3 (Chair: Kuntal Misra)

15:00 – 15:45a Tanima Mandal (online), \*\*IIT-KGP

*"Joint Detection Prospects of Binary Neutron Star Merges using CTA and Gravitational-Wave Detectors"* 

a. (40+5) min, b. (15+5) min, c. (12+3) min \*ARIES = Aryabhatta Research Institute of Observational Sciences \*\*IIT-KGP = Indian Institute of Technology, Kharagpur 15:45 - 16:00c Dhruv Jain, ARIES

"*Constraining the Rates and Beaming Angles of Gamma-Ray Bursts associated with Compact Binary Coalescences*"

16:00 – 16:15c Sharma Khushboo, ARIES "Prompt Emission Phase in Gamma-Ray Bursts"

Day 2 Wednesday March 12<sup>th</sup>

Session 4 (Chair: Shuta Tanaka)

09:30 – 10:15a **Jeewan Pandey**, ARIES *"Magnetic Cataclysmic Variables"* 10:15 – 10:35b **Gurpreet Singh**, ARIES

"X-ray Flares of Solar Type Stars"

Tea break 20 min. Session 5 (Chair: Wataru Ishizaki)

10:55 – 11:40a **Naveen Dukiya**, ARIES *"Understanding the CSM asymmetries of Interacting Supernovae ASASSN-14il and 2021foa*"

- 11:40 12:00b Monalisa Dubey, ARIES "Unravelling the Progenitor's Properties of Long-plateau Supernovae"
- 12:00 12:20b Bhavya Ailawadhi, ARIES

"Early Flash Ionization Signatures in Type IIP Supernovae"

Lunch break 70 min. Session 6 (Chair: Jagdish C. Joshi)

13:30 – 14:15a **Mahavir Sharma**, \*IIT-Bhilai *"Cosmic Ray Feedback in Galaxies*"

> Tea break 15min. Session 7 (Chair: Mahavir Sharma)

14:30 – 15:15a **Abhijit Roy** (online), \*\*GSSI *"Galactic Powerhouses: The Quest for High-Energy Cosmic Ray Origins*"

\*IIT-Bhilai = Indian Institute of Technology, Bhilai
\*\*GSSI = Gran Sasso Science Institute
\*\*\*IAPS = Institute for Space Astrophysics and Planetology

## 15:15 – 16:00a Martina Cardillo (online), \*\*\*IAPS,

"PeVatron Fiction (Everything Everywhere All at PeV)"

16:00 - 16:05 Jagdish C. Joshi, ARIES

"Closing"

SOC: Shuta Tanaka, Jagdish C. Joshi, Wataru Ishizaki, Jeewan Pandey & Kuntal Misra LOC: Jagdish C. Joshi, Jeewan Pandey, Kuntal Misra, Khushboo Sharma, & Ankita Khanra

aricy

Hniv

Acknowledgements: This workshop was supported by

- Aryabhatta Research Institute of Observational Sciences
- JSPS International Leading Research, Grant number JP23K20038,
- JSPS Grants-in-Aid for Scientific Research Nos. JP21J01450, JP23K20038, JP24H01816